# SDR SWAA2013042615257

- Difficulty date: April 15, 2013
- Submitted: April 26, 2013
- Operation: Air carrier
- Aircraft: N436WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32456
- Aircraft time: 36,071 hours, 20,695 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Part number: 115A3712
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING SLAT NR 6 FASTENER HOLE CRACKED.  REMOVED AND REPLACED PANELS IAW SRM.
